# SDR 05FDEA01500

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-200
- Aircraft serial: 22935
- Aircraft time: 23,388 hours, 15,184 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Activated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  AIRSPEED BUGS SET CORRECTLY GOT STICK SHAKER AT MMS 15 ADVANCED TO FIREWALL POWER APPROX 16 SEC.  CLEANED UP, ACCELERATED STICK STOPPED AT 0 MMS 30 (230 KTS) STICK SHAKER RETURNED AND REMAINED ON THROUGH OUT APPROACH.
